# SDR 2006UALA01673

- Difficulty date: August 28, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 39,977 hours, 14,435 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER 11C + 16C ARE ON.  EMERGENCY LIGHT TEST FAULTED "INT LOADS AFT L".  RESEATED CONNECTOR ON POWER SUPPLY 13WL, TESTED GOOD.
